# SDR C2XA00BT002

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EWR - FLT CO3629 - CREW REPORTED GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE FOUND ICE AND SLUDGE ON ALL LANDING GEAR PROXIMITY SWITCHES AND TARGETS.  CLEANED AND LUBED ALL PROXIMITY SWITCHES AND TARGETS, PERFORMED GROUND OPERATIONAL CHECK, NO FAULT NOTED.  PERFORMED TEST FLIGHT, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT:  21,432.3 HOURS.  ACFT CYCLES:  24,558.  (X)
